question-icon

What causes pain and cold after breast cancer treatment?

default
Posted on Fri, 19 Sep 2014
Question: Hi Dr.I m 51 yr. old.& I have been treated for breast cancer in 2011. since then i m on Tamoxifien 20mg.&CCM tablets.But i feel weakness in bones . ifeel knee pain,ankle pain &cramps very often .I go to gym but cant afford to do much exercise.i have taken nervuo od for three months &also bone health for two months.can i continue with nervup od for long time.From last five months i often feel cold &sose throat. pl. suggest. Thanks & Regards. XXXX
doctor
Answered by Dr. Naveen Kumar Sharma (2 hours later)
Brief Answer:
You can continue to take B 12

Detailed Answer:
Hello madam,
After breast cancer, you must have received chemotherapy . This chemotherapy and post menopausal hormonal changes causes lack of calcium and vitamin B 12. This leads to generalized muscle weakness and cramps.it is good that you are taking B 12 and calcium and vitamin D. You can safely take B 12 for long time as it is water soluble and does not get deposit in body. There is no known side effect.
Cramps can also be due to lack of salt in the body. So I would suggest you to take adequate salt in juices and with water.
You should also take carnisure tablet for muscle strengthening after discussing with your doctor.
Cold and sore throat is also a side effect of chemotherapy drugs, I would recommend you to get your throat examined by laryngoscopy. If there is any infection that you might needs to take antibiotics for that.
I hope this answer will be useful for you. Let me know if there is any other followup questions.
Thanks.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Naveen Kumar Sharma (4 hours later)
Thax dr.for ur, advice.what are carnisure tablet. pl. name any tablet which i can take.i malso taking oneAtoZ &evion 400 daily.Pl.advice further medication. ihave undergone through chemothearpy & radiation thearpy.
doctor
Answered by Dr. Naveen Kumar Sharma (3 hours later)
Brief Answer:
Carnisure is available by this name

Detailed Answer:
Hello mam,
Carnisure is the brand name of acyl carnitine tablet. It is helpful in cramps and muscle soreness.It is easily available at medical store. A to z and evion is b complex and is is good for you.
Let me know if there is any other question.
Thanks.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain and cold after breast cancer treatment?

Brief Answer: You can continue to take B 12 Detailed Answer: Hello madam, After breast cancer, you must have received chemotherapy . This chemotherapy and post menopausal hormonal changes causes lack of calcium and vitamin B 12. This leads to generalized muscle weakness and cramps.it is good that you are taking B 12 and calcium and vitamin D. You can safely take B 12 for long time as it is water soluble and does not get deposit in body. There is no known side effect. Cramps can also be due to lack of salt in the body. So I would suggest you to take adequate salt in juices and with water. You should also take carnisure tablet for muscle strengthening after discussing with your doctor. Cold and sore throat is also a side effect of chemotherapy drugs, I would recommend you to get your throat examined by laryngoscopy. If there is any infection that you might needs to take antibiotics for that. I hope this answer will be useful for you. Let me know if there is any other followup questions. Thanks.